# SDR SCNA20220725084

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 50,121 hours, 26,441 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  TRANSFERRED FRM LOGPAGE 682938 ITEM 1: FOUN EVIDENCE OF CRACK DAMAGE ON FWD BULKHEAD OF WHEEL WELL PRESSURE DECK STA 663 LBL 31.83-45.64. REF SRM 57-10-10-2R-4 FOR TYPICAL CRACK LOCATION AND REPAIR INSTRUCTION.  RESOLUTION:  REPAIRED DAMGE ON FWD BULKHEAD OF WHEEL WELL PRESSURE DECK STA. 663 LBL 31.83-45.64 PRE SRM 57-10-10-2R-3 REV 76 ALTERNATIVE 2. CAT B REPAIR. REPAIR INSPECTION REQUIREMENTS PER B737 57-10-10-2R-3 TABLE 205; INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION HFEC INSPECTION INTERVAL 36,000 FLIGHT CYCLES: INTIAL WEB AND PART 1 REPAIR WEB FROM THE AFT SIDE (ARROW 1). PART 3 FILLER NOT COMMON TO THE PART 2 DOUBLER FROM THE FORWARD SIDE (ARROW 2). PART 2 DOUBLER FROM THE FORWARD SIDE (ARROW 6). UPPER COMPRESSION CHORD FROM THE AFT OR FWD SIDE (ARROW 5) LFEC INTERVAL 36,000 FLIGHT CYCLES, PART 3 FILLER COMMON TO THE PART 2 DOUBLER FROM THE FWD SIDE (ARROW 3). PLACED GMM/MTI MDDR # 113179 LOGPAGE 682940 ITEM 2.
